# SDR SWIA202054530

- Difficulty date: October 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOOR BEAM DOUBLER CRACKED BETWEEN LBL 9-18, MARKED.  C-CHECK RO 12/05/2020.  REMOVED AND INSTALLED NEW REPAIR DOUBLER P/N 601R-53-11-171-1 ON FS 280.0 CROSSBEAM AT LBL 9.0-LBL 18.0, REF BOMBARDIER REO, ALL STEPS COMPLIED WITH.
